ClinVar Miner

Submissions for variant NM_000051.3(ATM):c.2036G>C (p.Gly679Ala) (rs544123518)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
GeneDx RCV000481812 SCV000565960 uncertain significance not provided 2015-03-19 criteria provided, single submitter clinical testing This variant is denoted ATM c.2036G>C at the cDNA level, p.Gly679Ala (G679A) at the protein level, and results in the change of a Glycine to an Alanine (GGC>GCC). This variant has not, to our knowledge, been published in the literature as pathogenic or benign. ATM Gly679Ala was not observed in approximately 6,500 individuals of European and African American ancestry in the NHLBI Exome Sequencing Project, indicating it is not a common benign variant in these populations. Since Glycine and Alanine share similar properties, this is considered a conservative amino acid substitution. ATM Gly679Ala occurs at a position that is conserved across species and is not located in a known functional domain (UniProt, Tavtigian 2009). In silico analyses predict that this variant is unlikely to alter protein structure or function. Based on currently available information, it is unclear whether ATM Gly679Ala is pathogenic or benign. We consider it to be a variant of uncertain significance.
Color RCV000775942 SCV000910441 uncertain significance Hereditary cancer-predisposing syndrome 2018-10-04 criteria provided, single submitter clinical testing

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.